Jump to content
Acne.org
Search In
Find results that contain...
Find results in...

Buttface

You probably now have fungal acne (or possibly gram negative bacterial acne, but fungal acne is more likely).

Both these types of acne are caused by taking antibiotics.

Treatments for ordinary acne make fungal acne worse and worse. Doctors know nothing about fungal acne.

Fungal acne is usually cystic.

I suggest you do the following -

1. Buy clotrimazole topical antifungal cream (often sold as Canesten - no prescription needed) and apply it to the areas with "acne" 2-3 times a day.

2. Wash your hair in an antidandruff shampoo.

3. Do NOT apply any moisturisers or organic oils to the areas with the "acne". Keep your skin very dry. Wipe off sweat. Fungus loves moisture.

Topical antifungal creams are totally safe.

Do you have dandruff or a white tongue ?

The above regime (or a modified version which I can provide information about if the above regime does not solve your problem) should clear your "acne".

I am happy to hear back from you.

Share this post


Link to post
Share on other sites

your derm will probably help you but it seems more like a type of infection(?)

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes


×